# SDR UIEA2025011000014

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Inlet
- Part number: 2242101571
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, INLET COWL, ZONE 411, WITH POINTS OF CORROSION INNER ACCESS 412, AT INNER BARREL SKIN SURFACE, AT 12 HRS POSITION.(  ENG 1, INLET COWL WAS REPLACED IAW AMM 71-11-01-004-002-H00. NO FURTHER DEFECTS NOTED )
